# SDR UPS00233551

- Difficulty date: August 8, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RIGHT SIDE OVERWING EMERGENCY LIGHTS MIDDLE AND AFT NOT WORKING IN TEST.  RELAMPED, OPS CHECKS GOOD.  OK FOR SERVICE.
